# SDR TRBA20120329001

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 30,285 hours, 33,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4839, THE CREW REPORTED THE EMERGENCY LIGHT FROM AFT OF GALLEY CART WAS LOOSE.  THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED EMERGENY LIGHT FROM OF GALLEY IAW 33 50 00.   OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
